Tensor operator formulation of Weyl-ordered polynomials

Max A. Lohe, L.C. Biedenharn, J.D. Louck

    Research output: Contribution to journalComment/debate

    Abstract

    Weyl-ordered polynomials, which have been used recently to solve quantum-mechanical models, are shown to be equivalent to symplecton polynomials defined previously as components of a tensor operator in SU(2). These polynomials are shown to be expressible in terms of hypergeometric functions of argument -1, providing thereby a direct derivation of their properties.
    Original languageEnglish
    Pages (from-to)617-619
    Number of pages3
    JournalPhysical Review D
    Volume43
    Issue number2
    DOIs
    Publication statusPublished - 1991

    Fingerprint

    Dive into the research topics of 'Tensor operator formulation of Weyl-ordered polynomials'. Together they form a unique fingerprint.

    Cite this